Archive for Rational Mechanics and Analysis

, Volume 158, Issue 3, pp 213–234 | Cite as

On the Local Representation of G-Closure

  • Uldis Raitums


We give a representation for the G-closure of the set of elliptic operators \(\) defined by means of the Nemitskii operators \(\), \(\), where the functions a i are strongly monotone and belong to given sets of uniformly Lipschitz functions, but where the characteristic functions \(\) satisfy standard volume restrictions.


Local Representation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Uldis Raitums
    • 1
  1. 1.Institute of Mathematics and Computer Science¶University of Latvia¶1459 Riga, LatviaLV

Personalised recommendations